# SDR USAA2014032100013

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 57,666 hours, 21,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367205400000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FACING DISBONDED ON FLOOR PANEL 151LF AT BS 2750, Y 150.  REPLACED FLOOR PANEL 151LF IAW AMM 53-42-14.
